Lower Subdifferentiability in Minimax Fractional Programming

Translated title of the contribution: Lower Subdifferentiability in Minimax Fractional Programming

C.; Martínez-Legaz Bajona-Xandri, Juan Enrique Martinez Legaz

Research output: Contribution to journalArticleResearch

13 Citations (Scopus)
Translated title of the contributionLower Subdifferentiability in Minimax Fractional Programming
Original languageMultiple languages
Pages (from-to)1-12
JournalOptimization
Volume45
Issue number1-4
Publication statusPublished - 1 Jan 1999

Cite this